Alert archive / New York / Wind Advisories in 2020

Wind Advisory 14, NWS Albany, NY

November 29, 20204 states

NWS Albany, NY issued this wind advisory at Nov 29, 2020, 2:52 PM EST for 4 states. It took effect at Nov 30, 2020, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2020, 2:52 PM EST (19:52 UTC)
In effect from
Nov 30, 2020, 10:00 AM EST
Expired
Nov 30, 2020, 10:00 PM EST
In force
12 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Columbia County, NY, Dutchess County, NY, Rensselaer County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 65 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

606 
WWUS71 KALY 291952
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
252 PM EST Sun Nov 29 2020

CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-301030-
/O.NEW.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington-
Western Windham-
Including the cities of Torrington, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
252 PM EST Sun Nov 29 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST MONDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Vermont, Bennington and Western Windham Counties. 
  In Connecticut, Northern Litchfield County. In New York, 
  Eastern Rensselaer, Eastern Columbia and Eastern Dutchess 
  Counties. In Massachusetts, Northern Berkshire and Southern 
  Berkshire Counties.

* WHEN...From 10 AM to 10 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms could produce
  localized stronger wind gusts late Monday afternoon and early
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
878 
WWUS71 KALY 300044
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
744 PM EST Sun Nov 29 2020

CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-301200-
/O.CON.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington-
Western Windham-
Including the cities of Torrington, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
744 PM EST Sun Nov 29 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST
MONDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Vermont, Western Windham and Bennington Counties. 
  In Connecticut, Northern Litchfield County. In New York, 
  Eastern Columbia, Eastern Dutchess and Eastern Rensselaer 
  Counties. In Massachusetts, Southern Berkshire and Northern 
  Berkshire Counties.

* WHEN...From 10 AM to 10 PM EST Monday.

* IMPACTS...Tree limbs could be blown down and a few power outages
  may result. Gusty winds could blow around unsecured objects. 

* ADDITIONAL DETAILS...Isolated thunderstorms late Monday
  afternoon and early evening could produce localized stronger 
  wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
884 
WWUS71 KALY 300931
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
431 AM EST Mon Nov 30 2020

CTZ013-302215-
/O.EXA.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/
Southern Litchfield-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, and Thomaston
431 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST
THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Southern Litchfield County.

* WHEN...From 10 AM this morning through 10 PM this evening.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Gusty winds could blow around unsecured 
  objects.

* ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon
  and early evening could produce localized stronger wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-302215-
/O.CON.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington-
Western Windham-
Including the cities of Torrington, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
431 AM EST Mon Nov 30 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Vermont, Western Windham and Bennington Counties. 
  In Connecticut, Northern Litchfield County. In New York, 
  Eastern Columbia, Eastern Dutchess and Eastern Rensselaer 
  Counties. In Massachusetts, Southern Berkshire and Northern 
  Berkshire Counties.

* WHEN...From 10 AM this morning through 10 PM this evening.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Gusty winds could blow around unsecured 
  objects.

* ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon
  and early evening could produce localized stronger wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
787 
WWUS71 KALY 301116
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
616 AM EST Mon Nov 30 2020

CTZ001-013-MAZ001-025-NYZ054-061-066-VTZ013-014-302200-
/O.CON.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Eastern Rensselaer-Eastern Columbia-
Eastern Dutchess-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
616 AM EST Mon Nov 30 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Vermont, Western Windham and Bennington Counties. In
  Connecticut, Litchfield County. In New York, Eastern Columbia, 
  Eastern Dutchess and Eastern Rensselaer Counties. In 
  Massachusetts, Southern Berkshire and Northern Berkshire 
  Counties.

* WHEN...From 10 AM this morning through 10 PM this evening.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Gusty winds could blow around unsecured 
  objects.

* ADDITIONAL DETAILS...Isolated thunderstorms late this 
  afternoon and early evening could produce localized stronger 
  wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
227 
WWUS71 KALY 301936
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
236 PM EST Mon Nov 30 2020

CTZ001-013-MAZ001-025-NYZ054-061-066-VTZ013-014-010300-
/O.CON.KALY.WI.Y.0014.000000T0000Z-201201T0300Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Eastern Rensselaer-Eastern Columbia-
Eastern Dutchess-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
236 PM EST Mon Nov 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...In Vermont, Western Windham and Bennington Counties. In
  Connecticut, Litchfield County. In New York, Eastern Columbia,
  Eastern Dutchess and Eastern Rensselaer Counties. In
  Massachusetts, Berkshire Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Gusty winds could blow around unsecured 
  objects.

* ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon
  and early evening could produce localized stronger wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
712 
WWUS71 KALY 010308
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1008 PM EST Mon Nov 30 2020

CTZ001-013-MAZ001-025-NYZ054-061-066-VTZ013-014-010415-
/O.EXP.KALY.WI.Y.0014.000000T0000Z-201201T0300Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Eastern Rensselaer-Eastern Columbia-
Eastern Dutchess-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
1008 PM EST Mon Nov 30 2020

...WIND ADVISORY HAS EXPIRED...

Winds in the advisory area have fallen below advisory criteria so
the advisory was allowed to expire. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Nov 29, 12:43 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 29, 12:43 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1243 PM EST Sun Nov 29 2020

.SYNOPSIS...
Today, expect abundant sunshine and seasonably mild temperatures.
Monday, a strong low pressure system will bring very mild
temperatures and a period of rain, which could be locally heavy
with breezy conditions over portions of the area. Temperatures
will continue to be above normal on Tuesday with some lingering
showers.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1230 PM EST, sunny skies across the region, as earlier low
clouds have lifted north of Herkimer/Hamilton Counties. Temps
have warmed to 45-50 in many areas, except 40-45 across
portions of the upper Hudson Valley and SW Adirondacks.

Continued mostly sunny through this afternoon, with highs
reaching the mid 40s to lower/mid 50s.

For tonight, deep layer flow becomes increasingly meridional and
strengthens ahead of a vigorous shortwave impulse ejecting out
of the Deep South. Clouds will gradually thicken for the second
half of the night. Potential exists for preferred radiational
cooling locations to drop off quickly after sunset, but many
locations will remain somewhat mild with light southerly flow.
Lows will probably be rather variable again, ranging from the
upper 20s to the upper 30s (coldest in sheltered spots north of
I-90).

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Active period of weather Monday with main weather threats
including locally heavy rainfall and gusty winds, but likely
limited in areal scope and magnitude. Two main disturbances
responsible for the active weather are evident on water vapor
imagery early this morning: 1) closed low over the TX/OK border,
and 2) positively tilted trough sweeping into the Northern
Plains. Models are in fairly good agreement with the interaction
between these two systems, whereby the closed low opens up and
quickly ejects NEwd Sunday night into Monday, becoming absorbed
by the trailing trough which goes negatively tilted and cuts off
in the vicinity of the TN/OH valleys Monday evening. A surface
low is forecast to quickly strengthen in advance of the leading
wave, and beneath a coupled upper jet structure, deepening from
around 1010 mb to 990 mb 00Z Mon to 00Z Tue as it moves from the
Deep South to central NY. An impressive low level jet is
expected to develop to the east of the low-level circulation,
with magnitudes of 35-50 kt at 925 mb and 50-70 kt at 850 mb
forecast to spread into the local forecast area (magnitudes
model-dependent with the NAM generally the strongest). These
speeds appear to be anywhere from 1-4 standard deviations above
normal, with the highest anomalies in far southeastern portions
of the CWA. Associated moisture transport will boost PWATs to
1-1.4 inches, +1 to +3 stdev. Precip is expected to quickly
spread S to N across the area roughly 14-17Z as strong
isentropic lift begins, with ascent enhanced by the coupled jet
moving overhead. Aside from perhaps some brief mixed
precipitation on the leading edge over the higher terrain, all
rain is expected. With the strength of the moisture transport,
locally heavy rain is possible, especially over western New
England where the highest moisture content will be, and
orographically favored southeast slopes of the Catskills,
Adirondacks, and Greens. Duration will be a limiting factor to
widespread flood potential, as the moisture plume/atmospheric
river looks to only deal a glancing blow to our western New
England zones, and a midlevel dry slot will quickly arrive
21-00Z, ending the steadier precipitation. The message continues
to be for the possibility of isolated urban/poor drainage
flooding.

Once the dry slot spreads in, some lingering showers could continue
to provide brief heavy downpours. In fact, shallow instability is
forecast especially for areas south and east of Albany, so we could
see some isolated thunderstorms. Any storm has the potential to
bring some of the strong wind field to the surface, and a marginal
risk for severe thunderstorms has been extended into portions of
Dutchess and Litchfield. It remains to be seen if any convection can
become organized, as there doesn't look to be a sharp frontal
boundary coming through.

Another hazard will be strong synoptic-scale winds in favored high-
terrain areas of western New England and adjacent western slopes
into the Taconics. The steady rainfall coinciding with the greatest
southeasterly 925 mb winds should greatly limit potential for the
strong winds mixing to the surface as forecast soundings show a
solid surface-based inversion, so do not feel we are looking at a
high wind warning situation. However, wind advisories for gusts
exceeding 45 mph remain possible given the 925 mb wind
magnitudes and potential for a few downslope gusts to reach some
of the adjacent lower terrain areas, especially within the dry
slot.

The low quickly becomes occluded and fills Monday evening. Shallow
convective showers/storms look to dissipate in the evening, and many
areas will be mainly dry overnight. High temps Monday will likely
occur within the dry slot toward 00Z Tuesday, and without strong
cold advection, Monday night looks to remain very mild. Highs Monday
likely in the upper 40s to low 60s, and lows Monday night in the
upper 30s to upper 40s.

Tuesday into Tuesday night, the deep upper low will move from the
central Appalachians to near Lake Ontario. The low level
circulation, although already occluded, will not weaken much during
this time as it meanders north of the eastern Great Lakes. The local
forecast area will continue to be in a well-defined midlevel dry
slot to start the day. Due to the highly occluded nature of the
parent low, cold advection will be occurring from the southwest
through the day. As such, highest temps will likely be seen north
and east of Albany. Highs expected to range from the mid-40s to
upper 50s. The day should start out pretty mild, but temps likely
won't warm much as diurnal heating will be offset by the cold
advection. Some degree of shower activity will likely develop in the
late morning into the afternoon as low level lapse rates steepen and
height falls occur around the northward-moving upper low. Models
differ as to extent of coverage. Will go with slight chance/chance
in the morning trending to chance/likely in the afternoon/evening.

Tuesday night, cold advection will continue with 850 mb temps
falling to around -8C as the region becomes encompassed within the
closed upper low. This should allow some lake effect to develop, but
southerly component of the low level winds may direct most of the
activity north of our forecast area until later at night. Some light
accumulations are possible over the western Adirondacks. Lows in the
upper 20s to mid-30s expected, still milder than normal.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Southern periphery of upper low supports some cloud cover over our
region, especially north of I-90. Any lake effect snow shower
activity should extend into areas north and west of the southern
Adirondacks in mean low level southwest flow but some scattered to
isolated snow shower activity is possible within the southern
periphery of the moisture around the retreating upper low. Highs
Wednesday in the upper 30s to lower 40s but mid 40s mid Hudson Valley
and lower to mid 30s higher terrain.

Upper low lifts north and exits through the day Thursday and warm
advection will increase through the day Friday. Some uncertainty
about the approach of northern stream upper energy Friday and how it
interacts with a southern stream upper low tracking toward the mid
Atlantic States through the weekend. There is considerable spread in
sources of guidance/ensembles as to the track and timing of the
northern and southern stream systems, which results in big
differences in the potential impacts or lack thereof in the Friday
night through weekend time frame.

So, with the warm advection ahead of the 2 systems, more clouds
than sun Friday with slight chance to chance of rain and snow. Solid
chances of rain and snow Saturday and details of any potential
storminess in our region will get clearer later this week.

Highs Thursday in the mid to upper 40s but 30s to near 40 higher
terrain. Highs Friday and Saturday in the mid 40s to near 50 but
around 40 to lower 40s higher terrain.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Through 18z/Mon...VFR conditions will continue into early
Monday morning. A clear sky will continue for the afternoon,
then cirrus clouds will build in for the overnight.

Conditions will rapidly deteriorate between 12z-18z/Mon from south
to north as a potent storm system approaches. Rain will spread from
south to north and quickly become moderate to locally heavy. Flight
categories will quickly drop to at least MVFR with some terminals
(especially KPOU) possibly reaching IFR by 18z in the heaviest
periods of rain.

Winds will be out of the south to southwest at 5-10 kt this
afternoon, then be variable at 5 kt or less tonight. Wind will be
out of the northerly to easterly direction at 6-12 kt Monday morning.

LLWS will be a concern at all terminals after 12z/Mon (mainly
starting just before the onset of rain) as a low-level jet brings 40-
50 kt winds at 2000 feet across the area. LLWS will first be a
concern at KPOU, then gradually lift northward to the other
terminals through the morning.

Outlook...

Sunday Night: Low Operational Impact. NO SIG WX.
Monday: High Operational Impact. Definite RA.
Monday Night: High Operational Impact. Definite SHRA.
Tuesday: Moderate Operational Impact. Scattered SHRA.
Tuesday Night: Moderate Operational Impact. Scattered SHRA...SHSN.
Wednesday: Moderate Operational Impact. Scattered SHRA.
Wednesday Night: Low Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
A strong low pressure system tracking to our west will bring a
plume of moisture into the region Monday, resulting in a period
of moderate to briefly heavy rainfall, especially during the
afternoon and evening. Total rainfall Monday is expected to
range from 0.75-2.25 inches, greatest over western New England
and the eastern Catskills. Short residence time of the moisture
plume is expected to limit the flash flood threat, but isolated
urban/poor drainage flooding cannot be ruled out.

River rises are expected, but likely will remain within bank.
There are low probabilities (10-30%) in reaching minor flood
stage Monday night/Tuesday morning on the Hoosic at
Williamstown and Eagle Bridge and the Walloomsac at Bennington
per the latest MMEFS.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson
NEAR TERM...KL/Thompson
SHORT TERM...Thompson
LONG TERM...NAS
AVIATION...Rathbun
HYDROLOGY...Thompson
Hazardous weather outlook, Nov 29, 4:19 AM EST, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
419 AM EST Sun Nov 29 2020

CTZ013-NYZ032-033-038>043-047>053-058>060-063>065-082>084-VTZ015-
301100-
Southern Litchfield-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Western Greene-Eastern Greene-Western Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Northern Fulton-
Southeast Warren-Southern Washington-Eastern Windham-
419 AM EST Sun Nov 29 2020

This Hazardous Weather Outlook is for southern Litchfield County in
northwestern Connecticut, eastern New York not including the
Taconics, and for eastern Windham County in southern Vermont.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of moderate to briefly heavy rainfall could result in
isolated minor urban and poor drainage flooding Monday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-301100-
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington-
Western Windham-
419 AM EST Sun Nov 29 2020

This Hazardous Weather Outlook is for northern Litchfield County in
northwestern Connecticut, the Berkshires of western Massachusetts,
the Taconics of east central New York, and for Bennington and western
Windham County in southern Vermont.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong southeast winds will be possible Monday afternoon and
evening. A Wind Advisory for gusts exceeding 45 miles per hour may be
needed.

Periods of moderate to briefly heavy rainfall could result in
isolated minor urban and poor drainage flooding Monday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in New York, 2020Wind Advisories in Vermont, 2020Wind Advisories in Connecticut, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.